Journal of mathematical sciences, the University of Tokyo

フォーマット:
雑誌
責任表示:
edited by Department of Mathematical Sciences, the University of Tokyo
言語:
英語
出版情報:
Tokyo, Japan : Department of Mathematical Sciences, the University of Tokyo, 1994-
形態:
v. ; 26 cm
著者名:
巻次(年次):
Vol. 1, no. 1 (1994)-
継続前誌:
Scientific papers of the College of Arts and Sciences, the University of Tokyo <AA10538733>
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学 <AA00697967>
書誌ID:
AA11021653
ISSN:
13405705  CiNii Research  Webcat Plus  IRDB
子書誌情報
Loading
オンライン
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

東京大学教養学部

College of General Education (Kyoyo-Gakubu), University of Tokyo

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

東京大学大学院数理科学研究科

Graduate School of Mathematical Sciences

京都大学

Kyoto University

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

東京大学大学院総合文化研究科・教養学部21世紀COEプログラム「共生のための国際哲学交流センター」

University of Tokyo, Center for Philosophy

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

東京大学

日本評論社

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

埼玉大学, 埼玉大学理学部数学科

Saitama University

東京理科大学

Science University of Tokyo

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]